# SDR AALA201908199001

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug MD 83
- Aircraft serial: 53615
- Aircraft time: 54,828 hours, 28,163 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Pulled
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS IN CRUISE, AP 1/2 COULD NOT HOLD LEVEL FLIGHT AFTER INSTRUCTIONS TO INCR/DECR SPEED. ALT TRIM WAS NOT TRIMMING. CHECKED ALT LONG TRIM WITH ALT TRIM SWITCH, NO MOVEMENT UP OR DOWN, ON GROUND SAME. (NO AUTOPILOT TRIM.) MAINTENANCE FOUND PIN E AND PIN D WIRES PULLED FROM CONNECTOR P10-436. REPAIRED PIN E AND PIN D AT CONNECTOR IAW WDM 27-42-01 AND STANDARD PRACTICES 20-31-15.
